Aa
A
A
A
Close
Women's Health Community
65.5k Members
Avatar universal

Seroquel side effects

I have been on Seroquel for quite some time now and I have noticed that my memory has decreased immensely. I was wondering if this is a normal side effect from the Seroquel? Also, if I discontinue using Seroquel, will my memory return to normal?
7 Responses
1696489 tn?1370825574
Hi, Cynthia!  You are the first person I have seen here other than myself who takes seroquel.  I take it in conjunction with klonopin, tramadol, zoloft, and vistiril.  I suspect that your seroquel has been added to other meds you take?  This is not ordinarily the first drug a doctor will try for psychotic problems.  I, too have bad memory, and I know it is from these drugs, after having been on them plenty long enough.  I have developed a habit of writing EVERYTHING down, no matter how insignificant, so I never have to worry about not remembering something.  Personally, I would rather write stuff down than not take the meds and be miserable every day.  NOTE: NEVER DISCONTINUE ANY DRUG WITHOUT YOUR DOCTOR'S SUPERVISION!!  Doing so can cause major withdrawals and horrible side effects.  I have a link that tells you all about seroquel.  I do not reccomend you read it, as it will only scare you off it.  I did not even look closely at the page.  But I will leave it up to you.  Blessings - Blu

http://www.rxlist.com/seroquel-side-effects-drug-center.htm
This response may contain graphic content.
Please or to view.
Avatar universal
I take seroquel specifically and only for sleep. However, I haven't been able to find another sleep aid that works better than seroquel. This is my dilemma.
Avatar universal
Are you taking anything else?  Seroquel at such a low dose probably shouldn't be causing those side effects.  Have you tried trazodone or ambien or rozerem?  
Avatar universal
I have multiple sclerosis, depression, and a sleep problem. My ms meds[baclofen/tizanidine] and 300mg of seroquel gave me a memory loss big-time!!!. The ER cut all my meds in half[dc'd the tizan]. I never want to go that high again. I couldn't remember my grandchildren!!!  I did get withdrawals from it.[Was jumpy/agitated/anxious]for several days. I'm on 150mg now. My dreams at night are vivid, and it's like being in a reality show!
Avatar universal
Has your memory returned to normal?
Avatar universal
  I HAD MEMOREY LOSS AND SEVERE WEIGHT GAIN. I did not get my memory back that was loss but as soon as i stopped taking it i had no memory loss and loss all the weight i had gained by taking Seruquel and then some. I advise anyone do not take this medication it is really bad for you.I am not a doctor it is my personal oppion. I know because i know what it took from my life alot and i cannot get that back.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.